MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG CRANIAL GUIDANCE SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER LEIBINGER FREIBURG CRANIAL GUIDANCE SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-670-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that when using the cranial guidance software, the surgeon resected healthy brain matter instead of the tumor.A revision surgery was performed.
 
Additional Manufacturer Narrative
H6 codes have been updated to reflect the conclusion of the investigation.Additional data: h4.Corrected data: d4.
 
Event or Problem Description

Brand Name
CRANIAL GUIDANCE SOFTWARE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20408666
Report Number0008010177-2024-00107
Device Sequence Number20398686
Product Code HAW
UDI-Device Identifier07613327538298
UDI-Public07613327538298
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K212194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6000-670-000
Device Lot Number10066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown